MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000-V1.6
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported that she was trying to interrogate the patient in clinic and was receiving lots of error messages, and when she was finally able to interrogate she increased output current from 0.75 ma to 1ma.Diagnostics were normal.She then exited the session and tried to re-interrogate but again received error messages.She switched tablets and was able to interrogate, however it showed the low output current symbol and noted only 0.75ma being delivered.Impedance was ok, 2702 ohms.The device was shown to be programmed to 1ma.She tried running diagnostics but the patient started to cough so she ended the diagnostics.She noted that it was no longer showing low output current and all following tests were normal.Review of the data revealed that the event was likely related to a partial programming event.If the partial programming event had changed output current, but the generator did not receive the startstim command before the programming event failed (telling it to start stimulation), a low output current message can be received if the user chooses to not retry the programming event and interrogates again before the off time expires.This is because the software is comparing the new programmed current value to measured delivered peak current and the pulse generator has not yet delivered the new current (which would update peak current to the new programmed current).No other relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10637681
Report Number1644487-2020-01338
Device Sequence Number1179067
Product Code LYJ
UDI-Device Identifier05425025750535
UDI-Public05425025750535
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000-V1.6
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR